MathSciNet Relay Station
MathSciNet bibliographic data
MR2564060 (2011e:45018) 45J05 (34G10 34K30 45K05 45N05 47G20 47N20)
Hu, Lanying; Ren, Yong; Sakthivel, R. Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays. Semigroup Forum 79 (2009), no. 3, 507–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement